# SDR SWAA2024112550643

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND LBL23 FWD CARGO COMPARTMENT 2024-645574 CRACK ANGLE - CLIP LOCATED BS400 AND LBL25 FWD CARGO COMPARTMENT<[01] REPLACED ANGLE-CLIP LOCATED ON BS400 AND LBL23 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND 143A7505 SHEET 108 REV-:. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED ANGLE-CLIP LOCATED ON BS400 AND LBL23 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND 143A7505 SHEET 108 REV-:.  SEE INDIVIDUAL SIGN-OFF BELOW.
